# SDR SWAA2012102908944

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 50,545 hours, 29,849 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 141A48108
- Part serial: WN0156
- Condition: Arced
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW ARCED AFTER TAKEOFF.  REMOVED AND REPLACED R2 WINDOW HEAT CONTROLLER PER M/M.
